# SDR CALA2024053101658

- Difficulty date: May 29, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N76516
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 50,375 hours, 17,999 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Door
- Condition: Unsecure
- Location: Mlg Manual Ext
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAIL TO RETRACT NO PSEU FAULTS, FOUND MANUAL EXTENSION SYSTEM ACCESS DOOR NOT CHK NORMAL. A/C OK FOR SERVICE. STAYING CLOSED. CLEANED DEBRIS, VERIFIED DOOR SHUTS AND DOOR SWITCH ACTIVATES AS NORMAL, REF AMM 32-34-00-820-802. PERFORMED ALT LANDING GEAR TEST IN REF TO AMM 32-31-51-400-801, GEAR OPS
